MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN REV TIBIA BASE SZ 2 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. LGN REV TIBIA BASE SZ 2 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71424002
Health Effect - Clinical Codes Bacterial Infection (1735); Hematoma (1884); Pain (1994); Scar Tissue (2060); Swelling (2091)
Date of Event 07/14/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer indicated that there is no product/device to be returned for investigation analysis.
 
Event or Problem Description
It was reported that a surgery was performed to clean out hematoma and remove scar tissue due to pain, swelling.
 
Additional Manufacturer Narrative
Examination was not possible, as the devices were not returned.The investigation was limited to the information provided.The investigation could not draw any conclusions about the reported event with the clinical details provided.A review of the device history records was performed which confirmed no inconsistencies.No further investigation is warranted at this time.
 
Event or Problem Description
It was reported that the patient has undergone a revision surgery to remove components of the construct due to a bacterial infection on (b)(6) 2017.
 
Additional Manufacturer Narrative
Please refer to mdr 1020279-2016-00026.Same patient, same construct and event.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.

Brand Name
LGN REV TIBIA BASE SZ 2 LT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer Contact
robert rust
1450 brooks road
memphis, TN 38116
9013991624
MDR Report Key5349094
Report Number1020279-2016-00013
Device Sequence Number632387
Product Code JWH
UDI-Device Identifier03596010546067
UDI-Public03596010546067
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Followup
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Catalogue Number71424002
Device Lot Number11LM06663
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2016
Supplement Report FDA Received Date04/04/2016
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71424002/11LM06663.; 71424023/14DSM0189B.; 71424025/13HSM0191.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale